# SDR DL76G080068

- Difficulty date: January 16, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 31,792 hours, 4,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 21201
- Condition: Failed
- Location: Row 4ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT SECTION OF BUSINESS CLASS INOP.  REPLACED BATTERY POWER SUPPLY PACK M11558, LIGHTS NOW CHECK GOOD PER AMM.
